Alert archive / Missouri / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 18, NWS Paducah, KY

April 28, 2021Cape Girardeau County, Scott County, Stoddard County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Apr 28, 2021, 3:47 PM CDT for Cape Girardeau County, Scott County, Stoddard County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 3:47 PM CDT (20:47 UTC)
Expired
Apr 28, 2021, 4:15 PM CDT
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cape Girardeau County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

571 
WUUS53 KPAH 282047
SVRPAH
MOC031-201-207-282115-
/O.NEW.KPAH.SV.W.0018.210428T2047Z-210428T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
347 PM CDT Wed Apr 28 2021

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Scott County in southeastern Missouri...
  Northeastern Stoddard County in southeastern Missouri...
  Southern Cape Girardeau County in southeastern Missouri...

* Until 415 PM CDT.

* At 346 PM CDT, severe thunderstorms were located along a line
  extending from near Delta to near Morley to near Morehouse, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cape Girardeau, Sikeston, Scott City, Chaffee, Oran, Miner, Benton,
  Morley, Kelso, Delta, Dutchtown, Hay-Wood City, Vanduser, Blodgett,
  Commerce and Lambert.

This includes Interstate 55 between Mile Markers 69 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3698 8977 3712 8990 3713 8987 3714 8986
      3733 8959 3716 8944 3692 8950 3686 8968
      3686 8970 3685 8970 3683 8976
TIME...MOT...LOC 2046Z 236DEG 29KT 3717 8980 3702 8967 3684 8973 

HAIL...0.75IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
979 
WWUS53 KPAH 282059
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
359 PM CDT Wed Apr 28 2021

MOC031-201-207-282115-
/O.CON.KPAH.SV.W.0018.000000T0000Z-210428T2115Z/
Scott MO-Stoddard MO-Cape Girardeau MO-
359 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SCOTT...EAST CENTRAL STODDARD AND SOUTHEASTERN CAPE GIRARDEAU
COUNTIES...

At 359 PM CDT, severe thunderstorms were located along a line
extending from near Delta to Benton to near Sikeston, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cape Girardeau, Sikeston, Scott City, Chaffee, Oran, Miner, Benton,
Morley, Kelso, Delta, Dutchtown, Hay-Wood City, Vanduser, Blodgett,
Commerce and Lambert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3701 8968 3711 8975 3715 8978 3721 8976
      3733 8959 3716 8944 3692 8950 3686 8968
      3686 8970 3685 8970 3688 8971
TIME...MOT...LOC 2059Z 236DEG 29KT 3722 8970 3707 8957 3689 8963 

HAIL...0.75IN
WIND...60MPH
 
$$

SMITH
980 
WWUS53 KPAH 282113
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
413 PM CDT Wed Apr 28 2021

MOC031-201-207-282122-
/O.EXP.KPAH.SV.W.0018.000000T0000Z-210428T2115Z/
Scott MO-Stoddard MO-Cape Girardeau MO-
413 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT...EAST CENTRAL STODDARD
AND SOUTHEASTERN CAPE GIRARDEAU COUNTIES WILL EXPIRE AT 415 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.

LAT...LON 3701 8968 3711 8975 3715 8978 3721 8976
      3733 8959 3716 8944 3692 8950 3686 8968
      3686 8970 3685 8970 3688 8971
TIME...MOT...LOC 2112Z 270DEG 29KT 3727 8960 3712 8947 3694 8953 

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:25 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 28, 12:25 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1225 PM CDT Wed Apr 28 2021

.UPDATE...
Updated aviation discussion for the 18Z TAFs.

&&

.SHORT TERM...(Today through Thursday night)
Issued at 258 AM CDT Wed Apr 28 2021

The next 24-36 hours of the forecast will be rather unsettled as
waves of precipitation move northeast across the CWA. The radar
mosaic is already lit up with showers and storms to our southwest
and some of this activity is heading our way.

Looking at all of the available latest short term model guidance,
showers and scattered thunderstorms will be overspreading the area
from southwest to northeast this morning. It is difficult to discern
whether there will be a lull in the activity or not during the
afternoon but given the amount of moisture in place and an active
southwesterly flow pattern over us, scattered convection is likely
at any time really. However, by this afternoon, the main axis of
heavier rain and storms will likely be tied to a front to our west.
Models have been advertising this for several days now. Some of this
activity will likely move into northern and western parts of the
area later on in the afternoon/evening and this is handled well in
the grids right now with categorical PoPs, with lesser PoPs east and
southeast.

Tonight and into early Thursday, the front will slowly slide
eastward and result in widespread convection across the entire area.
There are still timing differences with the speed of the front so
PoPs will need to be adjusted with time. Most of the guidance
clears the rain out of the area late Thursday afternoon and evening.

Needless to say, we have highly anomalous moisture content over the
area with PWs off the chart and integrated water vapor transport
only increases over time over our area, so heavy rainfall will be a
high threat. The problem will be picking out the main corridors of
heaviest QPF which will be difficult at best. This type of setup
will likely yield multiple bands of heavy rain. The latest QPF from
WPC depicts this idea. Looking at things from a broader perspective,
the rain will likely have the highest residence time in the far
western and possibly northern portions of the the CWA. This has been
the trend now for multiple days in a row. However, as the front
slides east tonight into Thursday, the chances of the heavier
rainfall will shift eastward. This lines up well with WPCs excessive
rainfall outlook which has a good chunk of our area in the Slight
Risk with a small portion of southeast MO clipped in the Moderate
risk. The rates at which the rain could be coming down is
concerning, especially for the hilly terrain across SEMO.

Looking at the 24 QPF from the HREF ensemble probabilities along
with the NBM 24 hr QPF 95th percentile, 2 to 4 inches of rain
appears likely at this time. The highest totals (3 to 4 inches)
across southeast MO, southern IL and southwest IN, with 2-3 inches
more likely across west KY. Localized higher amounts will be likely
as is always the case with scenarios like this, due to the
convective nature along with expected training of cells. To add to
this, if pockets of instability can develop, we could have a few
strong storms, given the 30-40kts of 0-6km bulk shear which may help
to produce some organized storm structure. We continue to be
outlooked in a marginal risk for strong to possible severe storms.

No plans to extend the FFA at this point but will have day shift
analyze that need, especially given the fact that any potential
flooding in the areas not in the current flood watch, will likely
develop later in time.

.LONG TERM...(Friday through Tuesday)
Issued at 258 AM CDT Wed Apr 28 2021

The main forecast concern in the long term is with the return chance
for showers and some thunderstorms as we head into the first part of
next week. While the finer details will need to be worked out in the
coming days, confidence in the overall synoptic pattern is growing.

In the wake of the mid week system, dry conditions are forecast from
Friday into the weekend as high pressure takes control. In the upper
levels, a western ridge and eastern trough should yield northwest
flow across the forecast area initially. The upper flow is forecast
to flatten by late in the weekend, then turn more southwesterly
early next week as a western trough and eastern ridge develop.

Yesterday, the GFS was an outlier with respect to its phasing of
northern and southern stream energy later this week, its evolution
into early next week, and the overall impact on the chance for rain.
Over the past 24 hours, the GFS has trended towards the split stream
scenario in the ECMWF and CMC, and thus maintains an upper low over
northern Mexico and Texas through the weekend.

This energy is forecast to pivot northeast towards the area to yield
the return chance of rain by late Sunday, Sunday night, and Monday.
The model consensus brings additional shortwave energy into the West
Coast over the weekend and streams it into the Plains by Tuesday. As
a result, the potential for showers and thunderstorms will persist
through much of the first half of next week.

Temperatures will start off the long term below normal, but then
moderate to above normal over the weekend and into early next week.
Highs are forecast to warm from near 70 on Friday back to near 80
degrees by early next week. Lows should warm from the upper 40s
Friday night into the lower 60s early next week.

&&

.AVIATION...
Issued at 1225 PM CDT Wed Apr 28 2021

Areas of mvfr cigs continue to float around the region as of 17z,
with a more significant area of lower cigs and vsbys in
thunderstorms over south central Missouri. The main attention will
be on the thunderstorm potential this afternoon, which will increase
as daytime heating destabilizes the atmosphere. Amendments will be
issued as needed if ifr conditions or gusty winds become likely in
storms.

Widespread showers are expected tonight, along with isolated
thunder. The vsbys and cigs will be variable as pockets of heavy
rain transit the region. The tafs have mvfr conditions, which will
be an average. IFR cigs will become more likely Thursday morning as
the cold front moves into se Missouri and srn Illinois.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 1 PM CDT this afternoon through Thursday
     evening for ILZ075>078-080>094.

MO...Flash Flood Watch from 1 PM CDT this afternoon through Thursday
     evening for MOZ076-086-087-100-107>112-114.

IN...Flash Flood Watch from 1 PM CDT this afternoon through Thursday
     evening for INZ081-082-085>088.

KY...Flash Flood Watch from 1 PM CDT this afternoon through Thursday
     evening for KYZ003>005-007-010-014-015-018>020.

&&

AVIATION...MY
Hazardous weather outlook, Apr 28, 3:20 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
320 AM CDT Wed Apr 28 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
320 AM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected today into tonight. There
is the potential for multiple rounds of moderate to heavy
rainfall, especially along and north and west of the Ohio River,
where a flash flood watch remains in effect from this afternoon
through early Thursday evening.

A few of the storms could be strong today and tonight, with gusty
winds and small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue to bring the potential for
moderate to heavy rainfall during the day on Thursday. A flash
flood watch remains in effect through early Thursday evening.

After a lull in thunderstorm activity on Friday into the weekend,
the chance for thunderstorms returns early next week. The
probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time, but spotters
are urged to report any flooding later today through Thursday.

In the hours before

Special weather statement, Apr 28, 10:57 AM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
1057 AM CDT Wed Apr 28 2021

MOZ076-086-087-100-107>112-114-281900-
Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-
Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Perryville, Marble Hill, Cape Girardeau,
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
1057 AM CDT Wed Apr 28 2021

...Strong storms possible between Noon and 2 PM CDT over southeast
Missouri...

A line of strong storms developed earlier this morning and
continue to move across the southern border of Missouri, traveling
east between 40 and 50 mph.

These storms will be capable of producing damaging winds, flash
flooding, and even a tornado.

If you are planning travel or live in southeast Missouri early
this afternoon, be watchful for rapidly changing weather
conditions.

The storms have had a history of producing some wind damage, as
well as torrential rainfall between two and three inches in less
than an hour, causing flash flooding, especially in hilly terrain
or poorly drained areas.

If these storms continue to maintain their strength and speed, the
leading edge will move near a Van Buren to Gatewood line by Noon,a
Greenville to Poplar Bluff line by 1 pm, and finally to Cape
Girardeau and New Madrid Missouri by 2 pm.

Remain weather aware and make sure that you can get weather from
multiple sources. If a warning is issued, be sure to seek shelter
as soon as possible.

Smith
Special weather statement, Apr 28, 2:39 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Paducah KY
239 PM CDT Wed Apr 28 2021

MOZ086-100-109-110-114-282030-
Butler MO-Stoddard MO-Wayne MO-Bollinger MO-New Madrid MO-
239 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BOLLINGER...
SOUTHWESTERN NEW MADRID...SOUTHEASTERN WAYNE...STODDARD AND BUTLER
COUNTIES UNTIL 330 PM CDT...

At 239 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Puxico to Harviell to near Corning. Movement
was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Poplar Bluff, Dexter, Bernie, Bloomfield, Advance, Gideon, Puxico,
Neelyville, Essex, Qulin, Bell City, Fisk, Dudley, Harviell and
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Missouri.

LAT...LON 3639 8997 3655 8995 3663 8996 3663 9015
      3660 9018 3655 9018 3654 9021 3650 9022
      3650 9058 3662 9058 3692 9026 3694 9022
      3710 9014 3712 8977 3709 8979 3694 8970
      3681 8984 3639 8987
TIME...MOT...LOC 1939Z 252DEG 34KT 3697 9016 3665 9049 3637 9051

SMITH
Local storm report, Apr 28, 3:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
318 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      POPLAR BLUFF            36.76N 90.40W
04/28/2021                   BUTLER             MO   EMERGENCY MNGR

            FLASH FLOODING OF LOW LYING STREETS IN
            POPLAR BLUFF. MEASURED 1.20 INCHES IN PAST
            30 MINUTES.

&&

SP
Special weather statement, Apr 28, 3:26 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Paducah KY
326 PM CDT Wed Apr 28 2021

MOZ087-110>112-114-282115-
Stoddard MO-Cape Girardeau MO-New Madrid MO-Scott MO-Mississippi MO-
326 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MISSISSIPPI...
SCOTT...NORTHWESTERN NEW MADRID...STODDARD AND SOUTHERN CAPE
GIRARDEAU COUNTIES UNTIL 415 PM CDT...

At 326 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Advance to near Bernie to Holcomb. Movement was
northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Sikeston, Jackson, Dexter, Scott City, Chaffee,
Bernie, Bloomfield, Advance, Oran, Miner, Benton, Trail Of Tears
State Park, Malden, Morehouse, Bertrand, Parma, Morley, Matthews and
Kelso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southern Illinois...and southeastern Missouri.

LAT...LON 3650 8996 3663 8996 3663 9005 3666 9006
      3711 8993 3713 8991 3713 8987 3716 8987
      3748 8949 3744 8944 3740 8942 3735 8943
      3734 8948 3729 8952 3725 8949 3725 8946
      3721 8947 3712 8941 3679 8947
TIME...MOT...LOC 2026Z 225DEG 47KT 3708 8990 3670 9001 3639 9004

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 10:19 AM CDTRiver Flood WarningPAHWayne23 hr
Apr 28, 12:35 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley40 min
Apr 28, 1:14 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley28 min
Apr 28, 1:32 PM CDTSevere Thunderstorm WarningPAHWayne43 min
Apr 28, 2:04 PM CDTFlash Flood WarningPAHWayne107 min
Apr 28, 2:15 PM CDTSevere Thunderstorm WarningPAHBollinger45 min
Apr 28, 2:38 PM CDTFlash Flood WarningPAHButler, Ripley117 min
Apr 28, 2:39 PM CDTSpecial Weather StatementPAHButler, Stoddard51 min
Apr 28, 3:26 PM CDTSpecial Weather StatementPAHScott, Stoddard49 min
Apr 28, 3:56 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Scott, Stoddard49 min
Apr 28, 4:10 PM CDTSevere Thunderstorm WarningPAHScott30 min
Apr 28, 4:29 PM CDTSpecial Weather StatementPAHMississippi46 min
Apr 28, 4:33 PM CDTFlash Flood WarningPAHMississippi, New Madrid95 min
Apr 28, 4:55 PM CDTAreal Flood AdvisoryPAHMississippi59 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.